A parametric propagator for pairs of SUM constraints with a discrete convexity property
2016 (English)In: Artificial Intelligence, ISSN 0004-3702, E-ISSN 1872-7921, Vol. 241, 170-190 p.Article in journal (Refereed) Published
We introduce a propagator for pairs of SUM constraints, where the expressions in the sums respect a form of convexity. This propagator is parametric and can be instantiated for various concrete pairs, including DEVIATION, SPREAD, and the conjunction of LINEAR(<=) and AMONG. We show that despite its generality, our propagator is competitive in theory and practice with state-of-the-art propagators.
Place, publisher, year, edition, pages
2016. Vol. 241, 170-190 p.
IdentifiersURN: urn:nbn:se:uu:diva-309537DOI: 10.1016/j.artint.2016.08.006ISI: 000387518000007OAI: oai:DiVA.org:uu-309537DiVA: diva2:1052004
FunderSwedish Research Council, 2011-6133, 2012-4908